# SDR CA050316005

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,236 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4715
- Part serial: 767673
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D2A34C58NO
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MCCAULEY PROPELLER D2A34C58, WORK ORDER NR T 65243 C-XX PROPELLER RECEIVED FOR 10 YEAR OVERHAUL.  LAST OVERHAUL MAR 1989. 5 YEAR CORROSION INSPECTION JUNE 1994, 259.9 HOURS SINCE OVERHAUL.  NOW 889.2 HOUR SINCE OVERHAUL.  FOUND HUB CRACKED IN ONE BLADE SOCKET THREAD ROOT, USING LPI FOUND BLADE RETENTION NUT PN C4902 CRACKED IN THREADS, USING LPI.  FOUND BLADE S-90AT-4, SN K98954YS, CRACKED IN BLADE THREADS, USING LPI, CONFIRMED WITH EDDY CURRENT.
